# SDR 95ZZZX1452

- Difficulty date: February 28, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6630K
- Make and model: Beech 76
- Aircraft serial: ME355
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: ELT10
- Condition: Corroded
- Location: Bat Connector
- Component: Narco
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELT ACTIVATED ON GROUND.  RESET BUTTON CURED ACTIVATION.  CONDUCTED INSPECTION PER 91.52, FOUND CORROSION ON BATTERY CONNECTOR AND PC BOARD.  CLEANED CORROSION.  INSTALLED NEW BATTERY.  G-SWITCH COULD NOT BE ACTIVATED BY FORCE.  LAST INSPECTION, 12-94.  SUGGESTED USING SOME TYPE OF CORROSION PREVENTATIVE ON PC BOARD AND CONNECTIONS.  BATTERY SEALANT WAS INTACT.
